Alert archive / Illinois / Flash Flood Watches in 2007

Flash Flood Watch 1, NWS Lincoln, IL

February 25, 2007Sangamon County, Illinois

NWS Lincoln, IL issued this flash flood watch at Feb 25, 2007, 8:41 AM CST for Sangamon County, Illinois. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Feb 25, 2007, 8:41 AM CST (14:41 UTC)
Expired
Feb 25, 2007, 5:51 PM CST
In force
9 hr
Issued by
NWS Lincoln, IL

County Sangamon County, IL

The radar

The Lincoln radar (KILX), 52 km from the middle of the area, began a volume at 14:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 2.7 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2007-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2007-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
558 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS63 KILX 251441
FFAILX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE LINCOLN IL
841 AM CST SUN FEB 25 2007

...FLOODING REMAINS POSSIBLE TODAY FROM RAIN AND SNOW MELT...
...FLASH FLOODING NOW POSSIBLE BELOW SPAULDING DAM ON SUGAR CREEK
IN SANGAMON COUNTY DUE TO EXTRA WATER RELEASE...

ILZ051-252245-
/O.CAN.KILX.FA.A.0001.000000T0000Z-070225T2200Z/
/O.NEW.KILX.FF.A.0001.070225T1441Z-070226T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANGAMON-
INCLUDING THE CITY OF...SPRINGFIELD
841 AM CST SUN FEB 25 2007

...FLOOD WATCH IS CANCELLED...
...FLASH FLOOD WATCH IN EFFECT UNTIL 6 PM CST THIS AFTERNOON...

THE FLOOD WATCH FOR SANGAMON COUNTY HAS BEEN CANCELLED. THE
CANCELLATION IS ONLY BECAUSE OF THE NEW HAZARD OF FLASH FLOODING
FOR THE SUGAR CREEK BELOW THE SPAULDING DAM IN SANGAMON COUNTY DUE
TO EXTRA WATER RELEASE OVER THE SPALDING DAM.

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WATCH FOR THE SUGAR CREEK BELOW THE SPAULDING DAM 
  IN SANGAMON COUNTY.

* UNTIL 6 PM CST THIS AFTERNOON

* SANGAMON COUNTY HAS RECEIVED UP TO AN INCH OR MORE OF RAINFALL
  SINCE YESTERDAY. LITTLE ADDITIONAL RAINFALL IS EXPECTED TODAY.
  THE PAST RAINFALL...WHEN COMBINED WITH MOISTURE FROM THE RECENT
  SNOW MELT...HAS LEAD TO THE NEED TO RELEASE ADDITIONAL WATER
  FROM SUGAR CREEK OVER THE SPAULDING DAM. NO FLASH FLOODING IS
  OCCURRING AT THIS TIME. THERE IS POTENTIAL IF THE SITUATION
  WORSENS... AND ADDITIONAL GATES NEED TO BE OPENED ON THE DAM. IF
  THAT OCCURS...A FLASH FLOOD WARNING MAY BE NEEDED.

* THE NEAREST DOWNSTREAM TOWN BELOW SPAULDING DAM IS 
  SPRINGFIELD... LOCATED ONE TENTH OF A MILE FROM THE DAM. THE 
  TIME FROM DAM BREAK TO FLOOD IS 1 MINUTE. IF YOU LIVE IN THE 
  LOW LYING AREAS BELOW SPAULDING DAM ON SUGAR CREEK... KEEP 
  ABREAST OF THE SITUATION AND STAY ALERT TO CHANGING 
  CONDITIONS...INCLUDING POSSIBLE EVACUATIONS. 

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

DAM SAFETY EXPERTS...WITH STATE AND LOCAL EMERGENCY SERVICES...
ARE MONITORING THE DAM AND WILL ISSUE A PUBLIC STATEMENT AS
CONDITIONS WARRANT. PLAN NOW SO YOU WILL KNOW WHAT TO DO IN AN
EMERGENCY. KEEP INFORMED BY LISTENING TO LOCAL RADIO AND
TELEVISION FOR STATEMENTS AND POSSIBLE WARNINGS. FOLLOW THE
ADVICE OF PUBLIC SAFETY OFFICIALS.

$$

ILZ027>031-036>038-040>050-052>057-061>063-066>068-071>073-252200-
/O.CON.KILX.FA.A.0001.000000T0000Z-070225T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-COLES-EDGAR-
SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-
LAWRENCE-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...
JACKSONVILLE...TAYLORVILLE...DECATUR...CHARLESTON...MATTOON...
SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE
841 AM CST SUN FEB 25 2007

...FLOOD WATCH REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND 
  SOUTHEAST ILLINOIS...INCLUDING THE FOLLOWING AREAS...IN 
  CENTRAL ILLINOIS...CASS...CHRISTIAN...DE WITT...FULTON...
  KNOX...LOGAN...MACON...MARSHALL...MASON...MCLEAN...MENARD...
  MORGAN...MOULTRIE...PEORIA...PIATT...SCHUYLER...SCOTT...
  SHELBY...STARK...TAZEWELL AND WOODFORD. IN EAST CENTRAL 
  ILLINOIS...CHAMPAIGN...CLARK...COLES...CUMBERLAND...DOUGLAS...
  EDGAR AND VERMILION. IN SOUTHEAST ILLINOIS...CLAY...CRAWFORD...
  EFFINGHAM...JASPER...LAWRENCE AND RICHLAND.

* UNTIL 4 PM CST THIS AFTERNOON

* MANY AREAS OF CENTRAL AND SOUTHEAST ILLINOIS HAVE RECEIVED UP TO
  AN INCH OR MORE OF RAINFALL SINCE YESTERDAY. ADDITIONAL RAIN OF
  A TENTH OF AN INCH IS POSSIBLE TODAY...MAINLY NORTH OF I-70. THE
  PAST RAINFALL...WHEN COMBINED WITH MOISTURE FROM THE RECENT SNOW
  MELT...HAS LEAD TO THE POTENTIAL FOR FLOODING OF AREA STREAMS
  AND RIVERS. URBAN FLOODING WILL ALSO REMAIN A POSSIBILITY...AS
  MANY STORM DRAINS MAY BE CLOGGED WITH SNOW OR DEBRIS.

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

$$

SHIMON
2 follow-up statements
000 
WGUS63 KILX 252045
FFAILX

FLOOD WATCH
NATIONAL WEATHER SERVICE LINCOLN IL
245 PM CST SUN FEB 25 2007

...FLOODING NO LONGER A MAJOR CONCERN IN CENTRAL ILLINOIS... 

ILZ027>031-036>038-040>050-052>057-061>063-066>068-071>073-252145-
/O.CAN.KILX.FA.A.0001.000000T0000Z-070225T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-COLES-EDGAR-
SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-
LAWRENCE-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...
JACKSONVILLE...TAYLORVILLE...DECATUR...CHARLESTON...MATTOON...
SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE
245 PM CST SUN FEB 25 2007

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS HAS BEEN CANCELLED. 

FLOODING HAS NOT CAUSED A MAJOR IMPACT ACROSS THE AREA. REPORTS
WERE RECEIVED OF DITCHES FULL OF WATER...AND A FEW SECONDARY ROADS
WITH WATER NEAR THEM. HOWEVER CONDITIONS ARE EXPECTED TO IMPROVE
FROM HERE ON OUT. THEREFORE... THE FLOOD WATCH FOR CENTRAL... EAST
CENTRAL... AND SOUTHEAST ILLINOIS HAS BEEN CANCELLED.

$$

ILZ051-260000-
/O.CON.KILX.FF.A.0001.000000T0000Z-070226T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANGAMON-
INCLUDING THE CITY OF...SPRINGFIELD
245 PM CST SUN FEB 25 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF CENTRAL ILLINOIS...INCLUDING THE FOLLOWING AREA...
  SANGAMON.

* UNTIL 6 PM CST THIS AFTERNOON

* SANGAMON COUNTY HAS RECEIVED UP TO AN INCH OR MORE OF RAINFALL
  SINCE YESTERDAY. THE PAST RAINFALL...WHEN COMBINED WITH MOISTURE
  FROM THE RECENT SNOW MELT...HAS LED TO THE NEED TO RELEASE
  ADDITIONAL WATER FROM SUGAR CREEK OVER THE SPAULDING DAM. NO
  FLASH FLOODING IS OCCURRING AT THIS TIME. IF THE SITUATION
  WORSENS... ADDITIONAL GATES MAY NEED TO BE OPENED ON THE DAM. IF
  THAT OCCURS...A FLASH FLOOD WARNING MAY BE NEEDED.

* THE NEAREST DOWNSTREAM TOWN BELOW SPAULDING DAM IS
  SPRINGFIELD... LOCATED ONE TENTH OF A MILE FROM THE DAM. IF YOU
  LIVE IN THE LOW LYING AREAS BELOW SPAULDING DAM ON SUGAR
  CREEK... KEEP ABREAST OF THE SITUATION AND STAY ALERT TO
  CHANGING CONDITIONS.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

SHIMON
000 
WGUS63 KILX 252351
FFAILX

FLOOD WATCH
NATIONAL WEATHER SERVICE LINCOLN IL
551 PM CST SUN FEB 25 2007

ILZ051-260100-
/O.CAN.KILX.FF.A.0001.000000T0000Z-070226T0000Z/
/00000.0.DM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANGAMON-
551 PM CST SUN FEB 25 2007

...FLASH FLOOD WATCH FOR THE SUGAR CREEK BELOW THE SPAULDING DAM
IN SANGAMON COUNTY IS CANCELLED...

THE FLASH FLOOD WATCH FOR THE SUGAR CREEK BELOW THE SPAULDING DAM
IN SANGAMON COUNTY HAS BEEN CANCELLED. CITY WATER LIGHT AND POWER
OFFICIALS IN SPRINGFIELD HAVE DECREASED THE AMOUNT OF WATER
FLOWING OUT OF SPAULDING DAM INTO SUGAR CREEK. THE THREAT FOR
FLASH FLOODING HAS THEREFORE DECREASED AND THE FLASH FLOOD WATCH
IS CANCELLED.

$$

CHURCHILL

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood watch went out at Feb 25, 3:30 AM CST, 5 hours 11 minutes earlier.

Area forecast discussion, Feb 25, 3:30 AM CST, 5 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
330 AM CST SUN FEB 25 2007

.DISCUSSION...
FORECAST NEXT FEW DAYS REVOLVES AROUND STRONG LOW PRESSURE NEAR DES
MOINES IOWA THAT LIFTS INTO SOUTHERN LAKE MI/LOWER MI AND GRADUALLY
WEAKENS MON/TUE. GFS HAS TRENDED SLOWER WITH THIS STORM SYSTEM
COMPARED TO ITS MORE PROGRESSIVE MODEL RUN YESTERDAY. SECOND STRONG
LOW PRESSURE STILL SLATED TO MOVE INTO THE MIDWEST WED NIGHT/THU
BRINGING NEXT CHANCE OF PRECIPITATION. FORECAST CONCERN IS IF FLOOD
WATCH NEEDED TO BE EXTENDED TODAY AND WHEN RAIN WILL CHANGE TO SNOW
TODAY AND HOW MUCH ACCUMULATION IF ANY.

.SHORT TERM...TODAY THROUGH TUESDAY NIGHT
09Z/3 AM SURFACE ANALYSIS SHOWS DEEP 990 MB LOW PRESSURE JUST SOUTH
OF DES MOINES IN SOUTH CENTRAL IOWA WITH ITS COLD FRONT EXTENDING
ACROSS CENTRAL MO TO EASTERN AR. DRY SLOT WORKED INTO CENTRAL IL BY
LATE SAT EVENING WITH SOME CLEARING OF LOW CLOUDS OVER SE IL SE OF
I-70. BUT ANOTHER AREA OF SCATTERED RAIN SHOWERS THAT HAS BEEN
DEVELOPING A BIT LIFTING NORTHWARD ACROSS AREAS WEST OF I-57 EARLY
THIS MORNING. EAST WINDS TURNED SE DURING THE NIGHT AND TEMPERATURES
HAVE BEEN SLOWLY CLIMBING ALL NIGHT LONG. READINGS RANGE FROM 37 TO
45F BUT AS COOL AS 34F IN LACON. ALOFT A 529 DM 500 MB CUTOFF LOW
WAS OVER NE MO.

MODELS GRADUALLY WEAKEN STRONG LOW PRESSURE AS IT LIFTS NE INTO
NORTHERN IL BY 00Z/SUNSET AND TO SOUTHERN LAKE MI BY 12Z/DAWN MON.
COLD FRONT LIFTS NE ACROSS CENTRAL IL DURING MID/LATE MORNING AS SE
WINDS TURN SW AND BEGIN TO FILTER IN COOLER AIR. HAVE LIKELY TO
CATEGORICAL POPS TODAY NORTH OF I-70 AND GOOD CHANCE OF SHOWERS OVER
SE IL. AREAS NORTH OF I-70 AND WEST OF I-57 WILL SEE RAIN MIX WITH
OR CHANGE TO SNOW LATER THIS MORNING AND EALRY AFTERNOON AND OVER
EAST CENTRAL IL DURING THIS AFTERNOON. CHANGEOVER HAPPENS SOONEST
WEST OF I-55. DESPITE LIGHTER QPF TODAY OF A QUARTER INCH OR
LESS...DECIDED TO CONTINUE FLOOD WATCH OVER CENTRAL/SE IL UNTIL 4 PM
TODAY DUE TO HIGH WATER LEVELS FROM RUNOFF FROM HEAVY RAINS AND SNOW
MELT PAST 24 HOURS.

LIGHT RAIN SHOWERS TURN TO LIGHT SNOW SE IL THIS EVENING WHILE NE
AREAS WILL HAVE PRETTY GOOD CHANCE OF LIGHT SNOW TONIGHT ESPECIALLY
THIS EVENING. COULD BE UP TO 1 INCH OF SNOW THIS AFTERNOON/EVENING
NORTH OF I-72 WITH LOCAL 2 INCH AMOUNTS FROM I-74 NORTH. CURRENT
TEMPS ARE NEAR HIGHS TODAY...MAY CLIMB ANOTHER DEGREE OR TWO IN
PLACES...BEFORE SLIPPING BY AFTERNOON AFTER COLD FRONTAL PASSAGE.
SLIP BACK BELOW FREEZING TONIGHT WITH LOWS IN THE UPPER 20S TO
AROUND 30F IN SE IL. LOW PRESSURE PRETTY STAYS OVER SOUTHERN
WI/LOWER MI MON AND TUE AS IT GRADUALLY WEAKENS. MODELS KEEPING LOW
CLOUDS OVER MUCH OF CENTRAL IL INTO TUE WITH CHANCE OF LIGHT SNOW
SHOWERS OR FLURRIES ESPECIALLY FROM I-74 NORTH. CONTINUED TREND OF
COOLER HIGHS MON/TUE WITH MID TO UPPER 30S CENTRAL IL AND LOWER 40S
SE IL. MODELS TAKE LOW PRESSURE OUT OF SE CO EAST ACROSS THE
SOUTHERN PLAINS MON AND TN VALLEY MON NIGHT KEEPING ITS LIGHT QPF
SOUTH CENTRAL IL.

WEAK HIGH PRESURE AND UPPER LEVEL RIDGE MOVES INTO IL BY TUE EVENING
HELPING DECREASE CLOUDS TUE NIGHT.

.LONG TERM...WEDNESDAY THROUGH SATURDAY.
SURFACE HIGH PRESSURE SHIFTS EAST OF IL WED WITH RETURN SOUTH FLOW
HELPING WARM TEMPS BACK UP INTO THE 40S WED/THU WITH LOWER 50S SE IL.
ANOTHER STRONG STORM SYSTEM OFF THE WEST COAST MOVES INTO EASTERN
PLAINS WED NIGHT AND MS VALLEY/IL THU. THIS TO RETURN GOOD CHANCE OF
RAIN SHOWERS TO CENTRAL/SE IL WED NIGHT/THU WITH BETTER CHANCE OF
SNOW OVER NORTHERN IL. CHANCE OF LIGHT SNOW MIXED WITH LIGHT RAIN
THU NIGHT OVER CENTRAL IL AFTER COLD FRONTAL PASSAGE.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH EXTENDED UNTIL 4 PM TODAY FOR CENTRAL AND SOUTHEAST IL
ILZ027>031-036>038-040>057-061>063-066>068-071>073

&&

HUETTL
Hazardous weather outlook, Feb 25, 6:23 AM CST, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
623 AM CST SUN FEB 25 2007

ILZ027>031-036>038-040>057-061>063-066>068-071>073-261200-
CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-
DE WITT-DOUGLAS-EDGAR-EFFINGHAM-FULTON-JASPER-KNOX-LAWRENCE-LOGAN-
MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT-
RICHLAND-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION-
WOODFORD-
623 AM CST SUN FEB 25 2007

...FLOOD WATCH IN EFFECT UNTIL 4 PM CST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

COLDER AIR WILL MOVE INTO THE REGION TODAY...CHANGING THE
PRECIPITATION TO ALL SNOW. ANY ACCUMULATION OF SNOW THAT OCCURS
WILL BE MINIMAL...GENERALLY 1 INCH OR LESS. ALSO...THE PRECIPITATION
FROM YESTERDAY HAS COMBINED WITH RECENT SNOWMELT AND A PARTIALLY
FROZEN GROUND TO CAUSE PONDING OF WATER...ESPECIALLY IN LOW LYING
AREAS...VIADUCTS AND UNDERPASSES. MANY STREAMS AND SMALL CREEKS
HAVE ALSO RISEN AND ARE CLOSE TO OVERFLOWING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

AUTEN

In the hours before

Local storm report, Feb 25, 6:35 AM CST, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
635 AM CST SUN FEB 25 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     FREEZING RAIN    2 SW ATHENS             39.94N 89.75W
02/24/2007  E0.10 INCH       MENARD             IL   CO-OP OBSERVER

            OBSERVER REPROTED A TENTH OF AN INCH OF ICE ON
            TREES...NON ON SIDEWALKS AND ROADS.

&&

KELLY
Local storm report, Feb 25, 8:09 AM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
809 AM CST SUN FEB 25 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     FREEZING RAIN    2 SSW TOULON            41.07N 89.88W
02/24/2007  E0.20 INCH       STARK              IL   CO-OP OBSERVER

            FREEZING RAIN BEGAN AT 930 AM

1000 AM     FREEZING RAIN    1 N LACON               41.04N 89.41W
02/24/2007  E0.40 INCH       MARSHALL           IL   CO-OP OBSERVER

1100 AM     FREEZING RAIN    5 NE AVON               40.71N 90.37W
02/24/2007  E0.20 INCH       KNOX               IL   CO-OP OBSERVER

1145 AM     FREEZING RAIN    SULLIVAN                39.60N 88.61W
02/24/2007  E0.10 INCH       MOULTRIE           IL   CO-OP OBSERVER

0430 PM     FREEZING RAIN    MINONK                  40.90N 89.04W
02/24/2007  E0.40 INCH       WOODFORD           IL   CO-OP OBSERVER

            ENDED AT 430 PM

0500 PM     FREEZING RAIN    WASHINGTON              40.70N 89.44W
02/24/2007  E0.13 INCH       TAZEWELL           IL   CO-OP OBSERVER

            OBSERVER ESTIMATED 1/8 OF AN INCH OF ICE.

0630 PM     FREEZING RAIN    HOOPESTON               40.47N 87.67W
02/24/2007  E0.50 INCH       VERMILION          IL   CO-OP OBSERVER

            OBSERVER ESTIMATED A HALF INCH OF ICE ON THE
            GROUND...FREEZING RAIN FELL FROM AROUND 3 PM TO 630 PM.

&&

KELLY

Nearby

Flash Flood Watches in Illinois, 2007Every flash flood watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.